# SDR SIMA200220001

- Difficulty date: July 16, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CRES301ANNL
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT NACELLE INBOARD FORWARD SKIN HAS THREE RIVETS RECESSED THROUGH SKIN.  PERFORMED CUT TO INNER SKIN TO GAIN ACCESS TO DAMAGED AREA.  FABRICATED AN INNER SKIN SPLICE DOUBLER.  REPAIR DONE IAW SRM PRACTICES.
